# SDR DALA2017020300966

- Difficulty date: February 2, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 63,182 hours, 25,445 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Out Of Position
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE WILL NOT ARM.FOUND SURVIVAL STRAP ATTACH CHORD CAUGHT  IN GIRT BAR MECHANISM.  REPOSTIONED CHORD. DOOR SLIDE ARMS AND DISARMS. REF. B757 AMM 25-66.
